No Cover Image

Journal article 519 views

Sobolev Spaces on Non Smooth Domains and Dirichlet Forms Related to Subordinate Reflecting Diffusions / Walter Farkas, Neils Jacob

Mathematische Nachrichten, Volume: 224, Issue: 1, Pages: 75 - 104

Swansea University Author: Neils Jacob

Full text not available from this repository: check for access using links below.

Published in: Mathematische Nachrichten
ISSN: 0025-584X 1522-2616
Published: 2001
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1626
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 75
End Page: 104